# SDR SWIA200819920

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 10,585 hours, 6,743 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH NR 1 AND NR 2 MLG TIRES BURST ON TAKE-OFF.  REPLACED NR1 AND NR2 TIRE ASSEMBLIES IAW MM 32-41-01 AND COMPLIED WITH RELATED REPAIRS. PN: 5013641  S/N OFF: APR04-1169
